# SDR SWIA201541328

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 28,511 hours, 26,594 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Scavenger
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LT ENGINE OIL TEMP KEPT INCREASING AND WOULD NOT STABILIZE.  REDUCED POWER AND RETURNED TO FIELD.  R & R LT ENGINE SCAVENGER PUMP, LT ENG OIL TEMP BULB AND BYPASS CHECK VALVE IAW AMM.
